# SDR 07FDEA01477

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,919 hours, 8,011 cycles
- Engine: Pwa PW4152
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PYLON NR 2 BEARING HOLE ON RIB 18 LOWER ATTACH FITTING. REPAIR PERFORMED BY REAM UP HOLE AND CHAMFER ON EACH SIDE IAW SB: A310-54-2021   AND EA 6-5451-103241.
